# SDR T48R200500002

- Difficulty date: March 28, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Engine: Pwa JT8D219
- Engine time: 28,458 hours, 21,570 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Missing
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS REMOVED FOR DELAMINATION OF THE DIFFUSER OUTER DUCT SOUND ABSORBING LINER.  DISASSEMBLY SHOWED A MISSING 6TH STAGE BLEED VALVE WHICH RESULTED IN AIR LEAKAGE DAMAGING THE OUTER SOUND ABSORBING LINERS.
